Homotopy type of mapping tracks
Compositio Mathematica, Tome 22 (1970) no. 3, p. 261-264
@article{CM_1970__22_3_261_0,
     author = {Croom, F. H.},
     title = {Homotopy type of mapping tracks},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {22},
     number = {3},
     year = {1970},
     pages = {261-264},
     zbl = {0198.56202},
     mrnumber = {278302},
     language = {en},
     url = {http://www.numdam.org/item/CM_1970__22_3_261_0}
}
Croom, F. H. Homotopy type of mapping tracks. Compositio Mathematica, Tome 22 (1970) no. 3, pp. 261-264. http://www.numdam.org/item/CM_1970__22_3_261_0/

F.H. Croom [1] Exact loop space sequences, to appear. | MR 295350 | Zbl 0217.20001

Albrecht Dold [2] Partitions of unity in the theory of fibrations, Ann. of Math., 78 (1963) 223-255. | MR 155330 | Zbl 0203.25402